# SDR R61A201401300155

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 24,086 hours, 17,858 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW RECEIVED STEERING FAIL MESSAGE. MAINTENANCE RESET CONNECTOR TO STEERING ACTUATOR IAW AMM AND OPS CHECKED GOOD.  FOUND TO BE TRANSITORY CONDITION.  ACFT IS GOOD FOR SERVICE.
